Journal article icon

Journal article

Varieties of distributive lattices with unary operations .1.

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS More from this journal
Volume:
63
Pages:
165-207
Publication date:
1997-10-01
ISSN:
0263-6115
Keywords:
Pubs id:
pubs:30503
UUID:
uuid:a8081fb2-e4a3-4c8e-b4f8-9a5e6f5f91a8
Local pid:
pubs:30503
Source identifiers:
30503
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP